Fixed point theorems and convergence theorems for generalized nonspreading mappings in Banach spaces

Wataru Takahashi Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43658

Journal of Fixed Point Theory and Applications, 11, (1), 159-183, 2012.3
In this paper, we first prove a general fixed point theorem for nonlinear mappings in a Banach space. Then we prove a nonlinear mean convergence theorem of Baillons type and a weak convergence theorem of Manns type for 2-generalized nonspreading mappings in a Banach space.
No keywords uploaded!
[ Download ] [ 2019-10-20 20:57:26 uploaded by Ngai_Ching_Wong ] [ 201 downloads ] [ 0 comments ]
@inproceedings{wataru2012fixed,
  title={Fixed point theorems and convergence theorems for generalized nonspreading mappings in Banach spaces},
  author={Wataru Takahashi, Ngai-Ching Wong, and Jen-Chih Yao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205727130815187},
  booktitle={Journal of Fixed Point Theory and Applications},
  volume={11},
  number={1},
  pages={159-183},
  year={2012},
}
Wataru Takahashi, Ngai-Ching Wong, and Jen-Chih Yao. Fixed point theorems and convergence theorems for generalized nonspreading mappings in Banach spaces. 2012. Vol. 11. In Journal of Fixed Point Theory and Applications. pp.159-183. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205727130815187.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved